# SDR 04FDEA02096

- Difficulty date: July 16, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C54-451-01, 2) EXTERNAL FUSELAGE SKIN PILLOWED & EMINATING POWDER AT BUTT JOINTS BS 1363-1379, 6 INCHES OVER NR 2 ENGINE CUTOUT, RT SIDE. REMOVED DAMAGE SKIN PANEL AT BS 1363 TO 1379 AND FABRICATED NEW PANEL.  ALODINE,   PRIMED AND PAINTED NEW PANEL.  INSTALL PANEL IAW SRM 51-30-2, 53-30-1 AND FED EX MM 51-21-151.
